By Topic

On the use of Chebyschev-Toeplitz algorithm in accelerating the numerical convergence of infinite series

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Singh, S. ; Dept. of Electr. Eng., Tulsa Univ., OK, USA ; Singh, R.

It is shown that a simple application of the Chebyschev-Toeplitz algorithm enhances the rate of convergence of slowly converging series. The algorithm is applied to series representing the periodic Green's functions involving a single infinite summation. The algorithm yields highly accurate results within relatively fewer terms. A quantitative comparison is shown with methods previously reported in the literature

Published in:

Microwave Theory and Techniques, IEEE Transactions on  (Volume:40 ,  Issue: 1 )